# SDR DALA1316766811

- Difficulty date: October 14, 2010
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 43,555 hours, 13,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PASSENGER COMPARTMENT FLOORBEAM BS 365, LBL 9.5 TO RBL 70.5 UPPER TEE CAP CORROSION.  REPAIR IAW ERA 486304-14.
